# SDR AALA20100712TUL15

- Difficulty date: July 12, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP HAS GOUGES STA 421-439.  INSTALLED NEW STRAP PER AARD 51-00-00-012.
